# SDR 95ZZZX1012

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 100
- Engine: Ge CF7002D2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 50D1T39G29
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAMED OUT TWICE (ONCE AT CLIMB-OUT THROUGH 33,000 FEET, RE-LIGHT AT 24,000 FEET), FLAMED OUT AGAIN AT 30,000 FEET.  SUSPECT CAUSE AS MALFUNCTION OF ENGINE FUEL CONTROL UNIT.  RECOMMEND REPLACING FUEL CONTROL UNIT AND PERFORM A HIGH ALTITUDE FLAME OUT CHECK.
